# SDR SWIA2020031049168

- Difficulty date: January 15, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR ASSIST MOTOR MOUNT BRACKET IS CRACKED.  (C CHECK) RO 3/7/2020    REMOVED DISCREPANT CRACKED MOTOR MOUNT BRACKET REF. CRJ200 SRM.  LOCATED AND DRILLED FULL SIZE ALL HOLES COMMON TO REPLACEMENT PAX DOOR MOTOR MOUNT BRACKET, REF. CRJ200 SRM. INSTALLED REPLACEMENT MOTOR MOUNT BRACKET REF. CRJ200 SRM. RESTORED FINISH REF. CRJ200 SRM AND APPLIED CORROSION INHIBITING COMPOUND REF. CRJ200 SRM.
